# SDR DALA2021081904828

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 65,196 hours, 24,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8039942) DURING INSPECTION FOUND ALL EMERGENCY LIGHTS ON BATTERY PACK M 1673 INOP. R&R BATTERY PACK IN POWER SUPPLY M 1673 PER B 737 AMM 33-51, OPS GOOD.
